# SDR ASAA2019020628104

- Difficulty date: February 6, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,430 hours, 11,438 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CAB SINGLE CHANNEL ZONE TEMP FAILURE LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED ON RESET. GROUNDED - YES. NR 2 PZTC BITE FREV FLT SHOWS FLT DECK TRIM VALVE FAULT, RESET FAULT. VERIFIED BOTH PACKS OPS CHECKED NORMAL ON GND WITHOUT FAULTS. NR 1 AND NR 2 PZTC BITE VERIFIED GOOD WITHOUT FAULTS.
